# SDR 07FDEA00470

- Difficulty date: February 13, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- Aircraft time: 33,328 hours, 27,362 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR, MAIN CABIN SEAT TRACK 4 RT HAS REPAIR WITH 2 EACH REPAIR ANGLES MEASURING 9.5 IN LONG EACH, BETWEEN FR74 AND FR75 ZONE 260.  REPAIR AREA WAS NOT IAW A310 SRM 53-10-16 FIG 201.  AREA REPAIRED CORRECTLY IAW A310   SRM 53-10-16 FIG 201 AND COMPLIED WITH EA 6-5320-107640.
